Click to search for your profile
Click to search for condition or expert
Click to open main menu
Cardiomyopathy Due to Anthracyclines Latest Advances
Find the Latest Research About Cardiomyopathy Due to Anthracyclines
Find a Doctor
Customize your search results with filters
You can select from the dropdown list OR enter your own terms to refine the search.
Save publications for later
Not sure about your diagnosis?
Check Your Symptoms
Found 1 publications
See more filters
Evaluation of cardiomyopathy in acute myeloid leukemia patients treated with anthracyclines.
Acute Myeloid Leukemia
Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners
Number of Patients:
September 11, 2019
This study evaluated the risk of cardiotoxicity (heart damage) in patients with acute myeloid leukemia (cancer of the blood and bone marrow) receiving anthracyclines (cancer chemotherapy medication).
Showing 1-1 of 1